The present paper investigates the behavior of nonoscillatory solutions of the higher order fractional differential equation C,HDary(t)=e(t)+f(t,x(t)), a>1, where C,HDar is a Caputo-type Hadamard derivative. The authors address the two cases y(t) = x(k)(t) with k a positive integer, and y(t) = c(t)(x′(t))μ′ with μ ≥ 1 being the ratio of odd positive integers. Here, r = n+α −1, α ∈ (0,1), and n ∈ Z+.
Digital Object Identifier (DOI)
R. Graef, John; R. Grace, Said; and Tunc ̧, Ercan
"Asymptotic Behavior of Solutions of Higher Order Fractional Differential Equations with a Caputo-Type Hadamard Derivative,"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 1.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss1/1